1.Bochnak J.
Invariant functionals on locally compact topological spaces
Issue 12 (1968), pp. 7-10
Article (PDF 366K)
2.Denkowski Z.
On the boundary value problems for the ordinary differential equation of second order
Issue 12 (1968), pp. 11-16
Article (PDF 719K)
3.Furdzik Z.
On absolute G in perfectly normal topological spaces
Issue 12 (1968), pp. 17-18
Article (PDF 98K)
4.Gancarzewicz J.
On commutative algebraic objects over a groupoid
Issue 12 (1968), pp. 19-25
Article (PDF 467K)
5.Lasota A., £uczyñski M.
A note on the uniqueness of two point boundary value problems I
Issue 12 (1968), pp. 27-29
Article (PDF 151K)
6.Lasota A., Szafraniec F.H.
Application of the differential equations with distributional coefficients to the optimal control theory
Issue 12 (1968), pp. 31-37
Article (PDF 1394K)
7.Lorens M., Siwek E.
Un théoreme sur les pseudoobjets géométriques associés avec des objets géométriques linéaires et homogenes
Issue 12 (1968), pp. 39-42
Article (PDF 525K)
8.Pelczar A.
On some equations in partially ordered spaces
Issue 12 (1968), pp. 43-45
Article (PDF 331K)
9.Pelczar A.
Remarks on some functional equations and inequalities
Issue 12 (1968), pp. 47-52
Article (PDF 617K)
10.Pelczar A.
On some iterative-differential equations I
Issue 12 (1968), pp. 53-56
Article (PDF 386K)
11.Szafirski B.
A note on the Green's function
Issue 12 (1968), pp. 57-59
Article (PDF 207K)
12.Szybiak A.
Sni¾enie klassa geometrièeskogo obekta
Issue 12 (1968), pp. 61-65
Article (PDF 477K)
13.Zajtz A.
Algebraic objects
Issue 12 (1968), pp. 67-79
Article (PDF 957K)
14.Zajtz A.
On equivalence of certain definitions of geodesics on surfaces of weak regularity
Issue 12 (1968), pp. 81-92
Article (PDF 1721K)
15.Zajtz A.
Non-existence of certain concomitants of the singular tensor... and its geometrical interpretation
Issue 12 (1968), pp. 93-100
Article (PDF 509K)

 Comments: Back to the HomepageBack to the Homepage